Comments on "asymptotic analysis of an axially viscoelastic string constituted by a fractional differentiation law"

No Thumbnail Available

Date

2014

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

In this comment, some remarks are made on the paper "Asymptotic analysis of an axially viscoelastic string constituted by a fractional differentiation law" by Tianzhi Yang, Bo Fang, published in the International Journal of Non-Linear Mechanics 49 (2013) 170-174. © 2013 Elsevier Ltd.

Description

Citation